# SDR ASAA2016020815337

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 31,714 hours, 9,624 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 7670
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 44,278 hours, 13,159 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP ILLUMINATES ON RECALL.  LIGHT EXTINGUISHES WHEN MASTER CAUTION IS RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST CONTROLLER NR 1 FAULTS TRIM VALVE AFT ZONE, V145, INOPERATIVE REF AMM 21-61-00-700-806-002.  R & R AFT CABIN TRIM VALVE REF AMM 21-61-21-401.  OPS CHECK AND LEAK CHECK OF AFT CABIN TRIM VALVE GOOD.  BITE CHECK PASSED.  RECALL CLEAR.
